# SDR SWIA2020072951513

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26 SPLICE AT FS333 JOINT HAS CORROSION.   REMOVED CORROSION FROM THE STRINGER SPLICE "OUT OF LIMITS" REF  SRM, DRAWING (ORIGINAL: .063) - (REMAINING: .032) - (.031) / --REMOVED AND REPLACED THE STRINGER SPLICE IAW DRAWING, AND SRM.
